# SDR 97ZZZX1677

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 60102RSMT33CA
- Condition: Rough
- Location: T/R Spider
- Part time: 2,355 hours
- Component: 350A33200403
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND EXCESS GREASE ON T/R SPIDER ASSY.  CLOSER INSPECTION FOUND THE BEARING WAS ROUGH AND BINDING.
